# SDR UIEA2020050700956

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS FOUND ON THE RING FRAME (P/N: 65B01700-527) AT STA 134.75, LBL 5.5.( ACCOMPLISHED EI NO T2020A53M-1114 REV. 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
